Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2011 | Journal Article | IST-REx-ID: 3378
Persistent intersection homology
P. Bendich, J. Harer, Foundations of Computational Mathematics 11 (2011) 305–336.
View | DOI
 
2011 | Conference Paper | IST-REx-ID: 3266
Probabilistic joint image segmentation and labeling
A. Ion, J. Carreira, C. Sminchisescu, in:, NIPS Proceedings, Neural Information Processing Systems Foundation, 2011, pp. 1827–1835.
View
 
2011 | Conference Paper | IST-REx-ID: 3329   OA
Deconstructing approximate offsets
E. Berberich, D. Halperin, M. Kerber, R. Pogalnikova, in:, Proceedings of the Twenty-Seventh Annual Symposium on Computational Geometry, ACM, 2011, pp. 187–196.
View | Files available | DOI | Download (ext.)
 
2011 | Conference Paper | IST-REx-ID: 3336
Enforcing topological constraints in random field image segmentation
C. Chen, D. Freedman, C. Lampert, in:, CVPR: Computer Vision and Pattern Recognition, IEEE, 2011, pp. 2089–2096.
View | Files available | DOI
 
2011 | Conference Poster | IST-REx-ID: 3312   OA
Detailed reconstruction of 3D plant root shape
Y. Zheng, S. Gu, H. Edelsbrunner, C. Tomasi, P. Benfey, Detailed Reconstruction of 3D Plant Root Shape, IEEE, 2011.
View | Files available | DOI
 
2011 | Conference Paper | IST-REx-ID: 3367
An output sensitive algorithm for persistent homology
C. Chen, M. Kerber, in:, ACM, 2011, pp. 207–216.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3267
Hardness results for homology localization
C. Chen, D. Freedman, Discrete & Computational Geometry 45 (2011) 425–448.
View | DOI
 
2011 | Conference Paper | IST-REx-ID: 3313   OA
Diffusion runs low on persistence fast
C. Chen, H. Edelsbrunner, in:, Proceedings of the IEEE International Conference on Computer Vision, IEEE, 2011.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3332
A note on the complexity of real algebraic hypersurfaces
M. Kerber, M. Sagraloff, Graphs and Combinatorics 27 (2011) 419–430.
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3781
The difference in length of curves in R^n
B.T. Fasy, Acta Sci. Math. (Szeged) 77 (2011) 359–367.
View
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Export / Embed